# SDR 97ZZZX3138

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cables
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE ELEVATOR TRIM CABLES AT THE RIGHT WING ROOT AREA ARE CORRODED.  REMOVED AND REPLACED ALL 4 ELEVATOR TRIM CABLES, TENSIONED AND SAFETIED IAW BAE MM.  GENERATED WC FOR FUNCTIONAL TEST OF ELEVATOR TRIM SYSTEM.
